MathSciNet Relay Station
MathSciNet bibliographic data
MR9860 (5,215a) 48.0X
Busemann, Herbert On spaces in which two points determine a geodesic. Trans. Amer. Math. Soc. 54, (1943). 171–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement